# SDR C2XA03SH231

- Difficulty date: July 26, 2003
- Submitted: July 27, 2003
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 11,871 hours, 8,883 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Stiffener
- Part number: 14576057621
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE LEFT HAND UPPER COWLING INTERNAL STIFFENER WAS FOUND TO BE DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED STIFFENER IAW EMB 145 SRM 54-10-01.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
